# SDR DU4R2006685

- Difficulty date: November 7, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM UPPER CAP AT BS 377.7 THRU FASTENER HOLES (2 EA.) AT RBL 1 AND 5 (ON TOP SIDE).  CUT OUT UPPER CAP AT BS 377.7.  FABRICATED AND INSTALLED FLOORBEAM REPAIR 102.5" BY 7" FROM BAC1505-100617 IAW B757 SRM 53-10-51D, 51-40-05 AND 51-20-01.
